# SDR HNAA2019122700396

- Difficulty date: November 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,289 hours, 43,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE NR 1 EXTERIOR HAD ONE GOUGE.  FABRICATED AND INSTALLED A REPAIR IAW SRM 51-20-01, AND EO1-57-19-0566.
